MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-40018
Medical Device Problem Codes Unstable (1667); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received 22-nov-2019.Complaints specialist performed applicable visual and dimensional analysis on the used returned delivery system.Complaints specialist received the delivery system in the following condition: balloon was tightly folded, indicating that no inflation or deployment attempts were made; guidewire notch and stent struts were noted to be damaged; stent was shifted distally past the delivery system's distal tip,.Applicable dimensional analysis on the returned device met product specifications.Functional analysis was not performed due to the condition of the returned device.Complaints specialist was unable to replicate inability to cross in a testing environment due to the condition of the returned device and due to procedural, anatomical circumstances, and / or other uncontrolled factors possibly related to the procedure itself.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for visual inspection of the stent and for stent retention.Risk assessment review indicates that advancement difficulty, stent damage, and loose / shifted stent are captured as a known potential hazard.Investigation is not yet complete.A follow-up report with additional relevant information will be submitted.
 
Event or Problem Description
On (b)(6) 2019, a (b)(6)-year old female patient with st-elevated myocardial infarction (stemi) presented for planned percutaneous coronary intervention (pci) of an unknown vessel.After pre-dilatation, a 4.0x18mm cobra pzf¿ coronary stent system was advanced toward the target lesion but unable to cross.A 3.5 x 16mm synergy stent was then placed at the target lesion.There were no adverse patient effects reported.The device was received 22-nov-2019 with extensive damage to the stent, with the stent was stretched and shifted distally past the distal tip of the delivery system, but not completely dislodged.Additional information was requested from the site.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key9473188
Report Number3009306400-2019-00068
Device Sequence Number19510140
Product Code MAF
UDI-Device Identifier00879397000920
UDI-Public(01)00879397000920(17)200930(10)1709064004
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number170-03-40018
Device Catalogue Number170-03-40018
Device Lot Number1709064004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR